MAUDE Adverse Event Report: Medline Industries, LP Medline; SLING,MESH,FULL BODY,XXL

Medline Industries, LP Medline; SLING,MESH,FULL BODY,XXL
Catalog Number MDSMR140
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer contact on 9/3/2026, "the straps broke while they were lifting a resident of the facility.".
 
Additional Manufacturer Narrative
According to the customer contact on 9/3/2026, "the straps broke while they were lifting a resident of the facility." the customer contact reported, "the resident was being transferred back to bed following her shower, and while the resident was in the sling on the lift, the sling straps snapped completely off and the resident fell to the floor." per the customer contact, "the strange part is that there wasn't tearing or ripping, it completely and suddenly snapped off on both sides of the strap." per the customer contact, "the cnas say they did a visual inspection prior to use and didn't notice any tears" and "the sling has been washed and used many times." the customer contact noted historically, "after use, the sling is washed and hung on a line to air dry" and "it is then folded and stored in a linen room until needed." the customer contact stated, "the sling is supposed to support a weight of up to 700 lbs."[and]" the resident using the sling was 206.6 lbs.61 inches tall." the customer contact stated, "the resident sustained a femur fracture as a result of the fall." no additional information is available at this time.A sample has been requested for evaluation.It has been determined that the reported event caused or contributed to a death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
SLING,MESH,FULL BODY,XXL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093--275
MDR Report Key50928003
Report Number1417592-2026-10473
Device Sequence Number10759120
Product Code FSA
UDI-Device Identifier10884389128787
UDI-Public10884389128787
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDSMR140
Device Lot Number52524120001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale
Patient Weight206 LB
Patient RaceWhite